# SDR DL31J961391

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841AB
- Make and model: Airbus A310-324
- Aircraft serial: 686
- Engine: Pwa PW4152
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch Module
- Condition: Intermittent
- Location: Nr 2 Engine
- Part time: 6,416 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

REVERSE UNLOCK ECAM WARNING ACCOMPANIED BY REV (GREEN) AT FL 350, NR 2 ENGINE.  FLIGHT DIVERTED TO MIA.  NO BUFFET OR BANK EXPERIENCED.  ECAM WARN DISAPPEARS AND RECURS A FEW TIMES DURING DIVERSION.  LOCKED OUT NR 2 T/R PER MEL 78-30-01.  REPLACED RVDT/STOW SWITCH MODULE S301.  OPS CHECK GOOD.
